图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 52, 2020 卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/J Automat Inf Scien.v37.i7.40
pages 30-39

Algorithms for Solving the Problem of Optimal Control with Three-point Unseparated Boundary Conditions

Fikret Akhmed Ali Ogly Aliev
Scientific Research Institute of Applied Mathematics of Baku State University, Azerbaijan
Mutallim Mirzaakhmed ogly Mutallimov
Scientific Research Institute of Applied Mathematics of Baku State University, Azerbaijan

ABSTRACT

We consider linearly-quadratic problems of optimal control with three-point useparated boundary conditions. It was shown that in contrast to the problem of optimization with two-point boundary conditions in this case optimal control has jump at the mentioned internal point. We suggested the numerical method of solving the problem of optimal control by means of solving of the corresponding system of the Euler−Lagrange equations. Similar problem was considered when computer was included into control loop. Results were illustrated by examples for control of sucker-rod pump setup on oil and gas production.


Articles with similar content:

Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
Linear-Quadratic Optimal Control Problem for a Hyperbolic System
Journal of Automation and Information Sciences, Vol.47, 2015, issue 2
Miroslav M. Kopets
Numerical Methods of Modeling Control Systems Described by Stochastic Differential Equations
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
Oleg Yu. Kulchitskiy, Dmitriy F. Kuznetsov
On Positional Control in Integral and Integro-Differential Games of Approach for Systems with Weak Singularities
Journal of Automation and Information Sciences, Vol.34, 2002, issue 8
Konstantin Yu. Volyanskiy, Arkadiy A. Chikriy
Output Stabilization and Weighted Suppression of Disturbances in Discrete-Time Control Systems
Journal of Automation and Information Sciences, Vol.49, 2017, issue 11
Sergey N. Kusii , Alexey G. Mazko